Chemists Own Children Paracetamol 1 to 5 Years Suspension 200ml

Chemists Own Children Paracetamol 1 to 5 Years Suspension 200ml

Brand: Chemists Own
Categories: Medications, Pain Relief, Kids
Catalogue ID:778645
Product Code: 9350299002393
Availability: In Stock
  • $13.95
    $9.99

    Save $3.96


This product has a maximum quantity of 3

Helps relieve pain and fever associated with teething, headaches, immunisation, earache and symptoms of colds & flu.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Children Paracetamol 1 to 5 Years Suspension 200ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Paracetamol 24 mg/1 mL

DOSAGE: May be taken every 4-6 hours if necessary with a maximum of 4 doses in 24 hours. Administer in water or fruit juice if necessary. Not recommended for children under 1 year of age. 1-2 years (10-12 kg) 6-8 mL 2-3 years (12-14 kg) 8-9 mL 3-4 years (14-16 kg) 9-10 mL 4-5 years (16-18 kg) 10-11 mL

Storage Instructions: Store Below 30ºC

Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to do so by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give with other products containing paracetamol unless advised to do so by a doctor or pharmacist.

Tags: Chemists Own Children Paracetamol 1 to 5 Years Suspension 200ml, 9350299002393, Kids

Flo Rapid Relief Nasal Decongestant 15ml

Flo Rapid Relief Nasal Decongestant. clears blocked noses, lasts up to 10 hours, preservative free...

$11.99
Best Price Ex Tax: $11.99

Allan K Suttons My Colloidal Silver 1 Litre

Silver has been used by many cultures for thousands of years with no record of harmful side effects...

$24.49
Best Price Ex Tax: $22.26

Pharmacy Action Ibuprofen 200mg 96 Tablets

Relief from pain and inflammation. Fast and effective temporary relief of headache, backache, minor ..

$4.99
Best Price Ex Tax: $4.99

Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Effective temporary relief of pain and fever in infants. Helps relieve pain and fever associated wit..

$9.99
Best Price Ex Tax: $9.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email